Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On hypersingular integrals and Lebesgue spaces of differentiable functions. II


Author: Richard L. Wheeden
Journal: Trans. Amer. Math. Soc. 139 (1969), 37-53
MSC: Primary 47.70
DOI: https://doi.org/10.1090/S0002-9947-1969-0240682-8
MathSciNet review: 0240682
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. P. Calderón, Lebesgue spaces of differentiable functions and distributions, Proc. Sympos. Pure Math., Vol. 4, Amer. Math. Soc., Providence, R. I., 1961, pp. 33-49. MR 0143037 (26:603)
  • [2] A. P. Calderón and A. Zygmund, On the existence of certain singular integrals, Acta Math. 88 (1952), 85-139. MR 0052553 (14:637f)
  • [3] -, On singular integrals, Amer. J. Math. 78 (1956), 289-309. MR 0084633 (18:894a)
  • [4] -, Local properties of solutions of elliptic partial differential equations, Studia Math. 20 (1961), 171-225. MR 0136849 (25:310)
  • [5] S. Sobolev, On a theorem in functional analysis, Dokl. Akad. Nauk SSSR 20 (1938), 5-10. (Russian)
  • [6] E. M. Stein, The characterization of functions arising as potentials, Bull. Amer. Math. Soc. 67 (1961), 102-104. MR 0123729 (23:A1051)
  • [7] R. S. Strichartz, Multipliers on fractional Sobolev spaces, J. Math. Mech. 16 (1967), 1031-1060. MR 0215084 (35:5927)
  • [8] R. L. Wheeden, On hypersingular integrals and Lebesgue spaces of differentiable functions. I, Trans. Amer. Math. Soc. 134 (1968), 421-436. MR 0232249 (38:575)
  • [9] -, Lebesgue and Lipschitz spaces and integrals of the Marcinkiewicz type, Studia Math. (to appear). MR 0250136 (40:3376)
  • [10] A. Zygmund, Trigonometric series, Vols. I, II, Cambridge Univ. Press., New York, 1959. MR 0236587 (38:4882)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 47.70

Retrieve articles in all journals with MSC: 47.70


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0240682-8
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society